ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 25.

Conference Proceedings

Bharadwaj, BVS and Chandran, LS and Das, Anita (2008) Isoperimetric Problem and Meta-fibonacci Sequences. In: 14th Annual International Conference on Computing and Combinatorics (COCOON 2008), JUN 27-29, 2008, Dalian.

Conference Paper

Chandran, LS (2001) Edge connectivity vs vertex connectivity in chordal graphs. In: of 7th Annual International Computing and Combinatorics Conference (COCOON'01), 20-23 Aug. 2001, Guilin, China, pp. 384-389.

Chandran, LS (2001) A linear time algorithm for enumerating all the minimum and minimal separators of a chordal graph. In: 7th Annual International Computing and Combinatorics Conference,COCOON'01 (Lecture Notes in Computer Science), 20-23 Aug 2001, Guilin, China, pp. 308-317.

Journal Article

Basavaraju, M and Chandran, LS and Karthick, T (2012) Maximum weight independent sets in hole- and dart-free graphs. In: Discrete Applied Mathematics, 160 (16-17). pp. 2364-2369.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Das, Anita and Shah, CD (2009) Cubicity, boxicity, and vertex cover. In: Discrete Mathematics, 309 (8). pp. 2488-2496.

Narayanaswamy, NS and Belkale, N and Chandran, LS and Sivadasan, N (2007) A note on the Hadwiger number of circular arc graphs. In: Information Processing Letters, 104 (1). pp. 10-13.

Chandran, LS and Sivadasan, N (2007) Boxicity and treewidth. In: Journal of Combinatorial Theory, Series B, 97 (5). pp. 733-744.

Chandran, LS and Ibarra, L and Ruskey, F and Sawada, J (2003) Generating and characterizing the perfect elimination orderings of a chordal graph. In: Theoretical Computer Science, 307 (2). pp. 303-317.

This list was generated on Sun Nov 17 18:22:01 2019 IST.